# SDR AALA201904299005

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 17,007 hours, 6,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ATTEMPTED TO OPEN COCKPIT DOOR WITH HANDLE FROM COCKPIT. TOP AND BOTTOM LATCHES WOULD NOT MOVE. CENTER CONSOLE LIGHT THEN SHOWED OPEN BUT DOOR STILL WOULD NOT OPEN. DOOR OPENED WITH UNLOCK SWITCH ON CENTER CONSOLE DOOR SEEMED TO HAVE EXCESSIVE PLAY INDICATING DOOR HANDLE WAS MECHANICALLY BROKEN. SECURED DOOR WITHDEADBOLT DUE TO OPEN LIGHT REMAINING ON. REPLACED DEAD BOLT LATCH ASSEMBLY PER AMM 52-51-00.
